# SDR NACA2024020800002

- Difficulty date: February 8, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,248 hours, 15,340 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE R ENG HPSOV. DEFERRED PER MEL 36-11-02-02 CAT C ON 2/10/24 @ 0500Z.
